# SDR ASAA2018052124768

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,563 hours, 11,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: 141A60752
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN AND APPEARS TO BE OUT OF RIG. GROUNDED - YES. FOUND L1 DOOR GUIDE ARM RADIUS LINK PIN RETAINING SCREW SHEARED. L1 DOOR UPPER GUIDE PLATE REPLACED REF BDWG 141A8205, L1 DOOR GUIDE ARM REPLACED REF AMM 52-11-21/401. DOOR ADJUSTED TO WITHIN LIMITS REF AMM 52-11-00-820-801. DOOR SYSTEM TEST PASS REF AMM 52-11-00-700-804.
